I Have Stopped Taking Arimidex.. How Long Will I Continue With Joint Pain And Stiffness And Swelling
Originally asked by Community Member Mary Pogue
I Have Stopped Taking Arimidex… How Long Will I Continue With Joint Pain And Stiffness And Swelling
after discontinuing this med? I have also tried aromasin, femara, and tamoxifin with the same side effects… I have had no quality of life taking this medication.
Hi Mary - I stopped taking Femara (a sister drug of Arimidex) in March after I found out my cancer returned and I still continue to have joint pain. Most mornings I can’t hardly ball my hands up - and my knees and hips hurt so much - but like PJ said, everyone is different is reacts differently.
Hopefully you’ll find a way to cope soon enough!
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered By: Anj S